# SDR AALA202407052557

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 44,703 hours, 5,221 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65344428
- Part serial: M8109
- Condition: Abnormal
- Location: Zone 800 - Doors
- Part time: 23,993 hours, 2,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R-5 DOOR SLIDE BUSTLE WILL NOT LATCH AT BOTTLE OF BUSTLE. MAINTENANCE REMOVED & REPLACED DOOR MOUNTED ESCAPE SLIDE ON R5 DOOR PER JOB CARD 72L80025001.
